Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 16, 2011, 3:45 PM CST. It took effect at Jan 17, 2011, 6:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2011, 3:45 PM CST (21:45 UTC)
- In effect from
- Jan 17, 2011, 6:00 AM CST
- Expired
- Jan 17, 2011, 9:30 PM CST
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
763 WHUS73 KMKX 162145 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 PM CST SUN JAN 16 2011 ...BREEZY WINDS AND HIGH WAVES MONDAY INTO MONDAY NIGHT... .LOW PRESSURE WILL APPROACHING SOUTHERN WISCONSIN ON MONDAY...PUSHING EAST THROUGH THE AREA MONDAY EVENING AND OVERNIGHT. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE LOW AS THE PRESSURE GRADIENT TIGHTENS...REACHING SMALL CRAFT LEVELS BY MONDAY MORNING. ADDITIONALLY...HIGHS WAVES WILL BUILD DURING THE DAY. WINDS WILL EVENTUALLY EASE IN THE EVENING...WITH SUBSIDING WAVES THEN OVERNIGHT. LMZ643>646-170545- /O.NEW.KMKX.SC.Y.0005.110117T1200Z-110118T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 PM CST SUN JAN 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY. * WINDS: SOUTHERLY AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...EASING IN THE EVENING. * WAVES: BUILDING TO 6 TO 9 FEET BY MONDAY AFTERNOON...SUBSIDING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
5 follow-up statements
752 WHUS73 KMKX 170259 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 859 PM CST SUN JAN 16 2011 ...BRISK WINDS AND HIGH WAVES MONDAY INTO MONDAY NIGHT... .LOW PRESSURE WILL BE APPROACHING SOUTHERN WISCONSIN ON MONDAY... PUSHING EAST THROUGH THE AREA MONDAY EVENING AND OVERNIGHT. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE LOW AS THE PRESSURE GRADIENT TIGHTENS...REACHING SMALL CRAFT LEVELS BY MONDAY MORNING. ADDITIONALLY...HIGHS WAVES WILL BUILD DURING THE DAY. WINDS WILL EVENTUALLY EASE IN THE EVENING...WITH SUBSIDING WAVES THEN OVERNIGHT. LMZ643>646-171100- /O.CON.KMKX.SC.Y.0005.110117T1200Z-110118T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 859 PM CST SUN JAN 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY. * WINDS: SOUTHERLY AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... EASING IN THE EVENING. * WAVES: BUILDING TO 4 TO 8 FEET BY MONDAY AFTERNOON MOST AREAS BUT 6 TO 10 FEET NORTH OF PORT WASHINGTON. WAVES WILL BE SUBSIDING MONDAY NIGHT AND SHOULD DROP BELOW 4 FEET TOWARD SUNRISE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX CRAVEN
145 WHUS73 KMKX 170935 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 AM CST MON JAN 17 2011 ...BRISK WINDS AND HIGH WAVES MONDAY INTO MONDAY NIGHT... .LOW PRESSURE WILL BE APPROACHING SOUTHERN WISCONSIN TODAY... PUSHING EAST THROUGH THE AREA TONIGHT. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE LOW AS THE PRESSURE GRADIENT TIGHTENS...REACHING SMALL CRAFT LEVELS THIS MORNING. ADDITIONALLY...HIGHS WAVES WILL BUILD DURING THE DAY. WINDS WILL EVENTUALLY EASE IN THE EVENING...WITH SUBSIDING WAVES THEN OVERNIGHT. LMZ643>646-171745- /O.CON.KMKX.SC.Y.0005.110117T1200Z-110118T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 AM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS: SOUTHERLY AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... EASING IN THE EVENING. * WAVES: 3 TO 4 FEET BUILDING TO 5 TO 10 FEET THIS AFTERNOON WITH HIGHEST WAVES NORTH OF PORT WASHINGTON. WAVES WILL BE SUBSIDING TONIGHT AND SHOULD DROP BELOW 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
458 WHUS73 KMKX 171523 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 AM CST MON JAN 17 2011 ...BRISK WINDS AND HIGH WAVES MONDAY INTO MONDAY NIGHT... .LOW PRESSURE APPROACHING SOUTHERN WISCONSIN TODAY WILL PUSH EAST THROUGH THE AREA TONIGHT. GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF THE APPROACHING LOW PRESSURE...REACHING SMALL CRAFT CONDITIONS. ADDITIONALLY...HIGHS WAVES WILL BUILD DURING THE DAY. WINDS WILL EVENTUALLY EASE IN THE EVENING...WITH SUBSIDING WAVES THEN OVERNIGHT. LMZ643>646-172330- /O.CON.KMKX.SC.Y.0005.000000T0000Z-110118T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 923 AM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS: SOUTHERLY AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... EASING IN THE EVENING. * WAVES: 3 TO 5 FEET BUILDING TO 5 TO 10 FEET THIS AFTERNOON WITH HIGHEST WAVES NORTH OF PORT WASHINGTON. WAVES WILL BE SUBSIDING TONIGHT AND SHOULD DROP BELOW 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KUHLMAN WWW.WEATHER.GOV/MKX
447 WHUS73 KMKX 172139 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CST MON JAN 17 2011 ...WINDS EASING THIS EVENING WITH LINGERING HIGH WAVES... .WINDS WILL EASE THIS EVENING AS LOW PRESSURE MOVES OVERHEAD. HIGHER WAVES WILL LINGER THOUGH THE EVENING...FALLING BELOW SMALL CRAFT LEVELS BY MIDNIGHT. BLUSTERY NORTHERLY WINDS WILL DEVELOP BY MID MORNING TUESDAY BEHIND THE LOW PRESSURE SYSTEM...LIKELY REQUIRING ANOTHER SMALL CRAFT ADVISORY. LMZ643>646-180545- /O.EXT.KMKX.SC.Y.0005.000000T0000Z-110118T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHERLY AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... EASING IN THE EVENING. * WAVES: 5 TO 8 FEET SUBSIDING BELOW 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
016 WHUS73 KMKX 180330 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 PM CST MON JAN 17 2011 ...WINDS HAVE SUBSIDED... .GUSTY SOUTH WINDS HAVE SUBSIDED AS A TROUGH OF SURFACE LOW PRESSURE MOVES ACROSS THE WESTERN WATERS OF LAKE MICHIGAN. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW CRITERIA UNTIL TUESDAY MORNING...THEN INCREASE OUT OF THE NORTH. LMZ643>646-180430- /O.CAN.KMKX.SC.Y.0005.000000T0000Z-110118T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 PM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA...AND ARE EXPECTED TO REMAIN BELOW CRITERIA UNTIL LATER TUESDAY MORNING. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 3:34 PM CST, 11 minutes earlier.
Area forecast discussion, Jan 16, 3:34 PM CST, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CST SUN JAN 16 2011
UPDATED TO ADD AVIATION AND MARINE SECTIONS
.TONIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
A FEW BREAKS IN THE CLOUDS POSSIBLE THIS EVENING...POSSIBLY ALLOWING
SOME DROPS IN TEMPS THROUGH THE EVENING BEFORE THINGS CLOUD BACK UP
AND THE FLOW TURNS SOUTHERLY AHEAD OF APPROACHING LOW PRESSURE.
LOW PRESSURE WILL THEN APPROACH SOUTHERN WISCONSIN DURING THE DAY
MONDAY...THEN SLIDE EAST ACROSS THE AREA IN THE EVENING AND
OVERNIGHT. LLVL FLOW OUT OF THE SOUTH WILL INCREASE AHEAD OF THE LOW
WITH AROUND A 40-50 KT JET OVER SRN WI ON MONDAY. THIS STRONG FLOW
WILL PULL UP A DECENT AMOUNT OF MOISTURE AND RELATIVELY MILDER AIR.
EXPECT WIDESPREAD SNOW TO START WEST BY DAYBREAK...REACHING THE EAST
BY MID MORNING. TOTAL SNOW AMOUNTS STILL LOOK TO BE IN THE 3 TO 5
INCH RANGE THROUGH MONDAY NIGHT BIGGEST CONCERNS ARE HOW WARM IT
GETS...WHICH WOULD CUT DOWN ON THE SNOW AMOUNTS. STILL LOOKS LIKE
ALL SNOW...WITH THEN NAM SUGGESTING TEMPS APPROACHING OR GETTING
JUST ABOVE FREEZING AROUND 3 TO 4 KFT ACROSS THE SOUTHEAST...NOT
ENOUGH TO CONSIDER ANY KIND OF MIX. FURTHER SOUTH GFS IS COLDER AND
WOULD RESULT IN A BIT MORE SNOW. GFS IS THE OUTLIER THOUGH...SO WENT
WITH NORTHERN NAM/ECMWF/CANADIAN.
ENOUGH SNOW EXPECTED TO ISSUE AN ADVISORY...ESPECIALLY CONSIDERING
SNOWFALL WILL PUSH IN ACROSS THE WEST DURING MORNING RUSH HOUR...AND
EFFECT ALL AREAS DURING EVENING RUSH HOUR. SEEMS MILD ENOUGH ACROSS
THE SOUTH TO LEAVE A FEW COUNTIES OUT OF THE ADVISORY...AS AMOUNTS
WILL BE A BIT LOWER.
.MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.
A SECONDARY SHORTWAVE ROUNDS THE BASE OF THE LARGER UPPER LEVEL
TROF AT THIS TIME. THIS EFFECTIVELY SLOWS THE SFC SYSTEM DOWN AND
CONTINUES THE SNOW THROUGH THE EVENING. THINGS SHOULD BEGIN TO
TAPER OFF FROM WEST TO EAST DURING THE REMAINDER OF THE NIGHT.
THIS WILL ALSO HELP TO KEEP TEMPS UP HIGHER THAN PREVIOUSLY FCST.
IN FACT...LOWS SHOULD ONLY DROP INTO THE UPPER 20S IN THE FAR
SOUTHEAST.
.TUESDAY...FORECAST CONFIDENCE IS MEDIUM.
LIGHT SNOW WILL FINALLY END EARLY IN THE FAR SOUTHEAST...WITH
FLURRIES LINGERING ELSEWHERE UNDER OVERCAST SKIES AND COLD
ADVECTION.
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.
THIS SHOULD BE A QUIET PERIOD WITH WEAK HIGH PRESSURE IN CONTROL.
THE NAM GENERATES SOME LIGHT SNOW TUESDAY NIGHT UNDER A DEVELOPING
SECONDARY TROUGH STRETCHING WEST FROM THE PARENT LOW MOVING
THROUGH THE EASTERN GREAT LAKES. THE NAM DEVELOPS THIS TROF IN
RESPONSE TO A VIGOROUS SHORT WAVE DIVING IN ON THE NORTHWEST FLOW.
THE GFS AND THE ECMWF ARE QUICKER AND FLATTER WITH THIS FEATURE
AND THEREFORE LLV HIGH PRESSURE RULES. WILL KEEP IT DRY FOR NOW.
.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE IS MEDIUM.
THE GFS AND THE ECMWF CONTINUE THEIR DIFFERENCES DURING THIS
PERIOD. THEY BOTH BRING A FAST MOVING...ELONGATED UPPER LEVEL
SHORTWAVE THROUGH THE MIDDLE OF THE COUNTRY WITHIN THE FAST
NORTHWEST FLOW. WITH THE ARCTIC AIRMASS OVER THE CENTRAL AND
NORTHERN PLAINS UNDER STRONG SFC RIDGING...WOULD EXPECT ANY SFC
TROUGH REFLECTION TO REMAIN SOUTH OF THE AREA...MUCH AS THE
ECMWF HAS BEEN DEPICTING. THE GFS DEVELOPS A TROF WELL NORTH
THROUGH THE MISSISSIPPI VALLEY...BRINGING SNOW ACROSS THE CWA
WEDNESDAY NIGHT. FOR NOW...WILL FOLLOW THE DRY ECMWF.
.FRIDAY AND BEYOND...FORECAST CONFIDENCE IS MEDIUM.
THE COLD TREND FOR LATE IN THE WEEK HAS BEEN DIALED BACK. THE COLD
AIR INTRUSION DEPICTED BY THE MODELS HAS BACKED OFF. GENERALLY
QUIET THIS PERIOD.
&&
.AVIATION...WATCHING AREAS OF LOWER CIGS AND LIGHT SNOW CURRENTLY
BRUSHING THE LAKESHORE. THE NAM...HRRR...AND LOCAL WRF MODELS
SUGGEST THE BULK OF THE SNOW WILL REMAIN OFFSHORE...SLOWLY HEADING
NORTH THIS EVENING AS THE FLOW EVENTUALLY TURNS SOUTHERLY. WILL HAVE
TO KEEP AN EYE ON THIS AS IT HAS BEEN MEANDERING WITHIN VERY WEAK
FLOW.
CONCERNS THEN TURN TO SNOW EVENT FOR MONDAY. SNOW WILL MOVE IN WEST
BY DAYBREAK...THEN REACH THE EAST BY MID MORNING. GENERALLY EXPECT
PREVAILING MVFR CONDITIONS...WITH IFR AT TIMES DURING MODERATE SNOW.
&&
.MARINE...PRESSURE GRADIENT WILL TIGHTEN AHEAD OF APPROACHING LOW
PRESSURE TONIGHT. WINDS SHOULD REACH SMALL CRAFT LEVELS BY MONDAY
MORNING...WITH WAVES THEN BUILDING DURING THE DAY. WINDS SHOULD EASE
TO BELOW SMALL CRAFT LEVELS MONDAY EVENING...WITH WAVES EASING BELOW
CRITERIA LATER IN THE NIGHT.
NORTHERLY WINDS MAY BRING A QUICK RETURN TO SMALL CRAFT CONDITIONS
BY TUESDAY AFTERNOON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 9 AM MONDAY TO 3 AM CST TUESDAY FOR
WIZ052-059-060-065-066.
WINTER WEATHER ADVISORY FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY
NIGHT FOR WIZ046-047-051-056>058-062>064-067-068.
LM...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 3 AM CST TUESDAY FOR
LMZ643>646.
&&
LONG TERM/DAY 2 AND BEYOND...DAVIS
VERY SHORT TERM/AVIATION/MARINE...VANCLEVEHazardous weather outlook, Jan 16, 3:30 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST SUN JAN 16 2011 WIZ046-047-051-052-056>060-062>072-171045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CST SUN JAN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL PREVAIL ACROSS SOUTHERN WISCONSIN MONDAY AND MONDAY NIGHT AS LOW PRESSURE TRACKS FROM THE CENTRAL PLAINS THROUGH NORTHERN ILLINOIS AND INDIANA. 3 TO NEARLY 5 INCHES OF SNOW IS FORECAST FOR ALL OF SOUTHERN WISCONSIN. A WINTER WEATHER ADVISORY IS IN EFFECT FOR PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...HOWEVER SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-171045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST SUN JAN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG LOW PRESSURE MOVING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY AND WESTERN GREAT LAKES WILL GENERATE BRISK SOUTH WINDS AND HIGH WAVES MONDAY AND MONDAY EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT DURING THIS TIME. AFTER THE LOW PASSES TO THE EAST...BRISK NORTH WINDS AND HIGH WAVES WILL PREVAIL FOR TUESDAY THROUGH WEDNESDAY MORNING. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED. WWW.WEATHER.GOV/MKX DAVIS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:11 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 33 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.